# SDR MALA040657

- Difficulty date: October 19, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N420XJ
- Make and model: Saab 340B
- Aircraft serial: 340B420
- Aircraft time: 17,455 hours, 19,218 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guard
- Part number: 557092
- Condition: Missing
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO SCREWS MISSING FROM TOP OF CABIN ENTRY DOOR.  DAMAGE TO RAIN FLAP & TOP OF CABIN BOARDING DOOR.  MAINTENANCE INITIATED PWI TO REPLACE RAIN GUARD P/N 55-709-2 AND COVER ASSY P/N 55-174-3.
